Advertisement -- Learn more about ads on this site.


    SPARKENISTA   47,821
SparkPoints
40,000-49,999 SparkPoints
 
 
I Have a Problem--Only One?

Wednesday, December 19, 2012

In the last few months I have definitely neglected blogging. I admit it. I have been involved with work and other various excuses.

However...I developed a thyroid problem which necessitated taking some medication. The good news is that it is working. The bad news is that it makes me add weight.

Now, I'm on two meds that cause weight gain. I have put on quite a bit of weight. I can blame the meds. However, I am very annoyed that neither doctor told me about this side effect.

After putting on some pounds, I googled the meds and discovered online communities that discuss the weight gain! That is not a good way to learn about it.

What would I have done if I'd been told? I'm not sure. Maybe I would have paid more attention to my nutrition. Maybe I would have added more exercise. Maybe I would have done nothing...but I would have been an informed consumer.

So, now, I mentioned the gain to my endocrinologist. What did she say? Perhaps I should go one of two possible diabetes meds (I'm not diabetic) which also facilitate weight loss.

In other words--take more meds??? Are you serious? Guess what's not happening--THAT! I was already on phen-fen in the past and it almost killed me. Now, I find myself heavier than at any other time in my life.

I am having a problem exercising due to knee pain--probably due to my even more excess weight!

So, once again, I have to get serious. I have been on this web site on a virtually daily basis. However, I have not added in my calories accurately. I have also not recorded my exercise. I use a pedometer on a daily basis and do my best to walk every day. I will have to optimize my use of this fabulous web site again. I know Weight Watchers does not help me--nor does the fee they charge.

On the positive side, I have done two webinars for a major national organization and attracted about 350 attendees. Now, I am about to launch a newsletter addressing the issues of the attendees.

I have written the first blog on my web site in months. If anyone would like to view it, you can go to my web site and view it here:



extremeeleganceimage.com
/image-styling-blog/


Back to the drawing board...

emoticon
SHARE
  Member Comments About This Blog Post:

BEAUTY_WITHIN 12/21/2012 12:04AM

    My meds cause weight gain too. You can get around this! You can do it! *hugs*

Report Inappropriate Comment
BOBBIENORTHERN1 12/19/2012 4:06PM

  I thought thyroid meds are supposed to make one lose weight?

What's up with the weight gain?

And then to be told to take some others meds to reverse the weight gain and who knows the side affects of this one?

It makes me wonder..... emoticon emoticon emoticon emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.